ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О метриках, заданных в асимптотических координатах

Мусаелян, Р. Ц. (1989) О метриках, заданных в асимптотических координатах. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (3). pp. 116-119. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
868Kb

Item Type:Article
Additional Information:Ասիմպտոտիկական կոորդինատներով տրված չափերի մասին; On metrics defined in asymptotic coordinates
Uncontrolled Keywords:Մուսայելյան Ռ. Ծ., Musaelian R. T.
Subjects:Q Science > QA Mathematics
ID Code:5528
Deposited By:NAS Reports
Deposited On:09 Apr 2013 10:55
Last Modified:07 Jun 2020 18:58

Repository Staff Only: item control page